MAUDE Adverse Event Report: TELEFLEX MEDICAL WECK VISISTAT SKIN STAPLER 35R; STAPLE, REMOVABLE (SKIN)

TELEFLEX MEDICAL WECK VISISTAT SKIN STAPLER 35R; STAPLE, REMOVABLE (SKIN)
Catalog Number 528135
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "stapler is locking up and jamming when in use".Additional information received states that 3 devices were used on one patient.There was no patient harm.A 4th stapler from a different lot number worked successfully.No medical intervention required.See associated mdrs 3003898360-2024-00345 and 3003898360-2024-00349.
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.If the alleged defect samples become available at a later date, this complaint will be updated accordingly.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.

Brand Name
WECK VISISTAT SKIN STAPLER 35R
Common Device Name
STAPLE, REMOVABLE (SKIN)
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
bryanna connelly
3015 carrington mill blvd
morrisville 27560
MDR Report Key18940551
Report Number3003898360-2024-00350
Device Sequence Number18238044
Product Code QQS
UDI-Device Identifier14026704631770
UDI-Public14026704631770
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number528135
Device Lot Number73G2300012
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2024
Initial Report FDA Received Date03/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown